# SDR AU971058

- Difficulty date: June 7, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Airbus A320-212
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: C225151
- Condition: Cracked
- Location: Mlg Inb Half
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN WHEEL INBOARD HALF CRACKED THROUGH THE GUIDE PIN HOLES OF TWO TENONS AT POSITION NO2 - FOUND DURING EDDY CURRENT INSPECTION
